EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
300-30-06 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Periprosthetic fracture (4902)
| Date of Event |
09/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 300-30-06 - equinoxe preserve stem 6mm: (b)(6).310-01-41 - equinoxe, humeral head short, 41mm (alpha): (b)(6).300-10-45 - equinoxe replicator plate 4.5mm o/s: (b)(6) 314-23-02 - laser cage glenoid small, alpha: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the right side, during which, the patient experienced a humeral fracture.The calcar split during implantation of humeral stem and was stabilized with a cable intra-operatively.No further impact to the patient was reported.No other information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h4, g4, h6.Mdr section codes updated/corrected: b, c, e, f.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.